Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Small children, yellow tint on skin, headache, stomach pain, tiredness. Causes for symptoms?

my 2 yr old sometimes has a yellowish tent to his skin, i mainly notice it in the mornings on his legs and stomach . What is it? Should i be concerned? He acts normal and isnt on any medications . And my 5 yr old has been complaining almost daily about a headache , stomache and being tired for a couple monthes now, what could be causing this??
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
You have mentioned that your 2 year old has yellowish discoloration on the body.
I advice you to get blood examination done especially hemoglobin and bilirubin. The yellowish discoloration could be due to jaundice.

And you have mentioned that your 5 year old child is having headache, stomach ache and tiredness.
These symptoms could be because of anemia i.e. decrease in hemoglobin.
Along with blood examination, you need to get stool examination done for ova and cysts.
Ova and cyst are present in cases with parasitic infection of gatro-intestinal tract.

Thanks and take care
Dr Shailja P Wahal
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor